# SDR 05FDEA02218

- Difficulty date: August 3, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING UPPER SURFACE TRAILING EDGE FORWARD OF NR 2 SPOILER SKIN BULGE AT XORS 536 STRINGER 1.  RHW UPPER SURFACE TRAILING EDGE FORWARD OF NR 2 SPOILER XORS 536   STRINGER 1   SKIN BULGE AREA CORROSION REMOVED. MAT'L REMOVED: 0.032"; ORIG. THICKNESS: 0.310";   MAT'L   REMAINED: 0.278"; FOUND EXCEED LIMIT AS PER SRM 57-10-00 FIG. 32 VOL.I. AREA REPAIR   CARRIED OUT AS PER FEDEX EA 1-5710-87562 - WINGS - RH UPPER WING SKIN - CORROSION   REPAIRS   AT XORS = 531 THRU XORS = 536 & XORS = 540. THIS REPAIR  CLASSIFIED AS MAJOR AS PER   GMM 6  -2-100.
